Solitons and other nonlinear waves of the Boussinesq equation

E. V. Krishnan, Sachin Kumar, Anjan Biswas

Research output: Contribution to journalArticle

57 Citations (Scopus)

Abstract

This paper studies the dynamics of shallow water waves that are governed by the Boussinesq equations. A few perturbation terms are taken into account. The ansatz method is used to carry out the perturbed Boussinesq equation. Later on, the mapping method is used to extract a few more analytical solutions. Additionally, the Weierstrass elliptic function method is also used to obtain solitary waves and singular soliton solutions. Finally, the Lie symmetry approach is used to extract a few more additional solutions.

Original languageEnglish
Pages (from-to)1213-1221
Number of pages9
JournalNonlinear Dynamics
Volume70
Issue number2
DOIs
Publication statusPublished - Oct 2012

    Fingerprint

Keywords

  • Integrability
  • Shallow water waves
  • Solitons

ASJC Scopus subject areas

  • Applied Mathematics
  • Mechanical Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Electrical and Electronic Engineering
  • Control and Systems Engineering

Cite this